MathSciNet Relay Station
MathSciNet bibliographic data
MR2045430 (2005d:46023) 46B20 (41A65 46E15 47A15)
Chalendar, Isabelle; Partington, Jonathan R.; Smith, Martin Approximation in reflexive Banach spaces and applications to the invariant subspace problem. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1133–1142 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement